# SDR SIMA0291

- Difficulty date: January 29, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C822247
- Part serial: 303
- Condition: Inoperative
- Location: Eng Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3748 - NR 2 ENGINE FAILED INFLIGHT.  WHEN NUMBER 2 LEVER WAS ADVANCED DID NOT HAVE A PLUS TORQUE OR ITT INCREASE.  TORQUE REMAINED AT 20 PERCENT ITT AT 500 DEGREES.  REMOVED AND REPLACED RIGHT ENGINE POWER CABLE FROM NACELLE IAW SAAB MM 76-10-46.  PERFORMED OPS CHECK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
